# SDR UALA2012121907307

- Difficulty date: December 18, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 37,701 hours, 16,520 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAP SIDESTICK PTT STICKS CAUSING STUCK MIC.  TROUBLESHOT, FOUND CAPTAIN PUSH TO TALK SWITCH BAD REPLACED, OP CHECKS GOOD.
